Since starting Armidex, I have used Replens as a vaginal moisturiser (available from Boots), which is excellent, though very expensive.
My toenails are positively shameful - no sandals for me this year 😞
Thanks for helpful comments! I think I used nail magic years ago, must get some again...and buy some Sylk. Must remember to put the right product on the right end!!!!!!!!!!!!!!
For nails, I recommend Nail Magic. You can get it on Ebay. It's fantastic. My nails have always been flaky and breaking. When I knew I was going to have Hereptin and Arimidex, I started using it last October. You use it on its own or as a base coat under nail varnish. My nails are fantastic. I have not broken a nail since I started using it - in fact I have for the first time in my adult life had to cut my nails. My onc nurses who give me my Herceptin always tease me about my beautiful nails.
On the downside, yes my skin is dry and as for "down below" , well right now I am single and don't know how that will ever change with the dryness!
Zoe, have you tried SYLK personal lubricant for your nether regions? It's really effective and is made from natural ingredients - no parabens etc. It has recently become available on prescription or you an purchase it direct from the manufacturer (just Google it for more details). Definitely worth a try!
Well, yes nails, skin hair all depreciating rapidly, and I 've only had arimidex for 3 weeks!! None of you mention the nether regions, but I'm having awful problems down there too!
Feel better hearing you all getting the same, but VERY sorry for us too!!! I just kepp telling myself I'm lucky to still be here...:-)
My god.....I can't believe it!!! A side effect I haven't had!!
Sorry ladies but i haven't heard of nail problems before - I hope you get yours sorted soon.
Yes, my nails were never brilliant but since I have been taking Arimidex (also for 18 months) they are ten times worse - splitting, peeling with very dry, rough cuticles. No amount of cuticle oil or nail strengthener seems to help. I try and have a manicure now and again but it's a waste of money as my nails look perfect for about 3 days and then the splitting and peeling starts again!
In fact, I have noticed that as well as dry nails and cuticles, I seem to have dry patches of skin on my chin and forehead and dry, flakey skin in my outer ear. All down to lack of oestrogen, I suppose, and the price we have to pay for hopefully keeping this wretched disease at bay.
Have been taking Arimidex for 18 months and am suffering with bad nail problems spitting, peeling etc., so short they look bitten. I am worried my bones may be going the same way. Has a bone scan before taking tablets, on the lower end of medium. Take calcium + vitamin D but eat very little dairy as oestrogen + Anyone else have the same problems?